Why Headache (forehead) When The Head Is Lower Than The Heart?
3 days ago I had a fever (39, 39, 39.5). Consumption of demacolin drug with a peak of 2000 mg on the second day, another day 1500mg. (The count of paracetamol). This night is a little 12 ml. Eating well and well. sleeping was 5-6 hours. This morning my head was only dizzy when it was lower than the heart (prostrate, kissed the knee u0026amp; the like) but not when walking sitting or jogging). Only dizziness in the forebrain (only the forehead, not the other parts of the head). Are there any side effects of the drug, or problems with the heart, or are pure lack of sleep? thanks.
Hello T. Ajiputra,
I do not understand what you mean by 'peak'. Are you referring to the total dose of paracetamol that you consume every day? In adults, the dose for each time taking paracetamol (without a mixture of other drugs) is 500 mg and can be consumed 3-4 times a day. Based on the number of paracetamol doses, then the dose you are taking should not exceed the limit. But you must remember, that the brand of drug you mentioned does not only contain paracetamol, but also contains decongestants (pseudoephedrine), antihistamines (CTM), and caffeine. Each type of drug has a maximum dose that is different, so you can not take the brand of the drug just by calculating the dose of paracetamol. It may be that the dose of paracetamol does not exceed the limit, but the dose of other drugs exceeds the limit, because you only rely on the calculation of the dose of paracetamol.
Regarding dexamethasone and cephalosporins, is this drug prescribed by your doctor or did you buy it without a prescription? As you know that both of them are hard drugs labeled in red, meaning you have to get a doctor's prescription before buying both. Why is that? Because of the dangers of side effects and the danger of bacterial resistance to antibiotics will increase if the drug is not taken according to the dosage and indication.
Symptoms of headaches that you feel may be caused by lack of rest, but it is also possible due to side effects of the drug. In addition, if you are currently experiencing symptoms such as influenza or acute respiratory infections, then it is possible that there is a blockage in the nose and inflammation of the sinuses. Both can cause symptoms of headaches, especially on the front of the head when looking down. Headaches will generally improve when nasal obstruction and sinus inflammation have subsided.
You can continue the medication according to the dosage, if the medicines are indeed prescribed by a doctor. You can help reduce body heat by drinking 2L of water per day, so that you are not completely dependent on paracetamol. If you don't get these medicines from your doctor, try to consult with your doctor first. The doctor will assess whether the medication can be continued or not. Try to get enough rest night.
Thus a brief explanation from me, hopefully you are helped. Regards.